Order Article Reprints
Journal: Proceedings, 2018
Volume: 2
Number: 79
Article:
On Conservation Laws of Generalized KP and Boussinesq Equations in Two Dimensions
Authors:
by
Maria Luz Gandarias and Stephen Anco
Link:
https://www.mdpi.com/2504-3900/2/1/79
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.